# SDR AALA20150226008

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T3200
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER CTR BOX SECTION AT APPROX FS 1783 & RBL 18.  REMOVED CORROSION BY BLENDING & INSTALLED DOUBLER REPAIR IAW EA 55-038673 DATED 02-19-2015.
